Tapering off Xanax - Looking for Advice?
- 23 Nov 2015 by patty818
- 18 Dec 2015
- xanax, thyroid disease, anxiety, medication, thyroid, taper, endo
I have been taking .25 mg of Xanax for 13 days twice a day as recommended by my Endo chronologist because of anxiety I had with bad medication for my thyroid.
My question is how do I taper down for a minute I started two nights ago taking half of the .25 and this morning taking half of the 2.5 for the day and plan to do this for the next week is this OK well I have bad side effects. I am worried about it so I want to get off of them now can someone please advise thanks
You are on the right track. When you stop you may have some rebound anxiety, but not unusual. It will probably subside now that you have the thyroid med fixed.
Patty818; Laurie is right with the little time you have been on the Xanax and doing what you are doing you should not have much problems with this as far as withdrawals Xanax is much easier to get off of than many of the other Benzo's You should be able to come off at this rate without much problems at all. Or nothing that you well not be able to handle as regular anxiety not really related to a withdrawal. Just keep doing as you are and I found when I did come off totally a small walk around the block, a few glasses of water to flush me out more and eating very healthy helped take away what little I had but I was on it about twice as long as you have. And it sure well help having your Thyroid working right too. Have a good day. Chuck1957
Only take it everyday for short period of time it's not meant for everyday use I don't care what your doctor says. Trust me please I've been through all the anxiety and depression you can think of and I know my meds. Only use it when you have a bad anxiety attack and if it's everyday take it but go see a doctor there are different meds out there for anxiety that you take everyday.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2011 • 4 answers
Posted 26 Mar 2015 • 3 answers
Posted 17 Aug 2016 • 3 answers
Posted 29 Oct 2017 • 1 answer
Posted 11 days ago • 0 answers